# SDR USAA20101227SB205

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - ON CLIMBOUT FROM DFW, FLIGHT ATTENDANT REPORTED A STRONG ODOR.  SOURCE UNKNOWN.  REPORTEDLY SMELLED LIKE SOMETHING ELECTRICAL FROM SEAT 4F TO OVERWING.  NO VISIBLE SMOKE NOTED.  FLIGHT CONTINUED AND LANDED AT PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE POWERED ALL POSSIBLE SYSTEMS AND RAN PACKS FOR TWENTY MINUTES.  DROPPED PSU'S FROM ROW 4DEF TO OVERWING EXIT.  INSPECTED AREAS AND STOWED PSU'S. NO ABNORMAL OR ELECTRICAL SMELL NOTED.  AIRCRAFT OK FOR SERVICE.
